# SDR SWAA2024050974754

- Difficulty date: April 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE CRACKED AT STA. 663.75 AND RBL.10 APPROX.<[01] ACCOMPLISHED WING CENTER SECTION VAPOR BARRIER UPPER ANGLE REPAIR AT RBL 10 STA 663 REF 57-10-10-2R-5;[02] CORRECTION TO STEP 1: ACCOMPLISHED WING CENTER SECTION VAPOR BARRIER UPPER ANGLE REPAIR AT RBL 10 STA 663 REF SRM 57-10-10-2R-5;[03] VERIFIED STEP 2;[04] VERIFIED STEP 2
